MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PISTON TYPE IRRIGATION SYRINGE 70ML WITH LUER TIP ADAPTER, PLASTIC, STERILE; PISTON SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 PISTON TYPE IRRIGATION SYRINGE 70ML WITH LUER TIP ADAPTER, PLASTIC, STERILE; PISTON SYRINGE
Catalog Number 0038470
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the syringe did not maintain suction.
 
Event or Problem Description
It was reported that the syringe did not maintain suction.
 
Additional Manufacturer Narrative
Upon further review, bard/bd has determined that this mdr was reported in error as this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.

Brand Name
PISTON TYPE IRRIGATION SYRINGE 70ML WITH LUER TIP ADAPTER, PLASTIC, STERILE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9922661
Report Number1018233-2020-02339
Device Sequence Number14291377
Product Code KYZ
UDI-Device Identifier00801741049323
UDI-Public(01)00801741049323
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0038470
Device Lot NumberNGDY1673
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1